Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

On Amlodipine benazepril , Simvastatin40. Fluctuating BP,should I stop taking the BP medication ?

I am a 84 year old male taking Amlodipine- benazepril 5-20 mg (2 tablets daily) and 1 tablet Simvastatin 40 mg daily. My blood average blood pressure is 121/6/65. Systolic 121, Diastolic 65, and pulse 68. But lately the range has been from S 91- 112, D 50-70, P 62-135. Should I stop taking the blood pressure medication. My normal BP range before taking medication was S 130-145. I have been on the medication for around 6 to 10 years . .
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Thanks for writing us...
In patients older than 80 years of age target range of B.P is SBP around 140-150 and DBP 85-90mm of Hg.

dont stop taking medicines, consult your physician regarding reducing of doses and monitor regularly

to keep B P in target range

Best Wishes
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor